# SDR DALA2023070305321

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2840831) PASSENGER COMPARTMENT AFT WET AREA FLOOR SUPPORT AT WL 208.1, BS 951 BETWEEN LBL-16 AND LBL-26 HAS CORROSION. REMOVED AND REPLACED NEW SUPPORT PN 147A5676-1 AT STA 951 BTW LBL-16 AND LBL 26 IAW B737-900 SRM 51-40-02-0G AND DWG 147A5650.
